# SDR HALA2009060900233

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 24,564 hours, 4,704 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32143363
- Part serial: 1350
- Condition: Failed
- Location: Hyd System
- Part time: 24,564 hours, 4,704 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FRM 2911XD00 C HYD ADP DEMAND PUMP DOES NOT PROVIDE FULL PRESS IN AUTO MODE.  PRESS NORMAL W/SW IN ON POSITION.  EICAS MSG "C HYD DEM PUMP' ILLUM W/CENTER SYSTEM DEMAND.  PERFORMED FIM 29-11-00 REPLACED MODULATING VALVE FOR THE AIR DRIVEN PUMP PER AMM 29-11-04 OPS AND PRESSURE CHECKS GOOD.  NO FAULTS NOTED.  OK TO CONTINUE.
